Header

UZH-Logo

Maintenance Infos

On continuity properties of the law of integrals of Lévy processes


Bertoin, Jean; Lindner, A; Maller, R (2008). On continuity properties of the law of integrals of Lévy processes. Lecture Notes in Mathematics, 1934:137-159.

Abstract

Let $(\xi,\eta)$ be a bivariate L\'evy process such that the integral $\int\_0^\infty e^{-\xi\_{t-}} d\eta\_t$ converges almost surely. We characterise, in terms of their \LL measures, those L\'evy processes for which (the distribution of) this integral has atoms. We then turn attention to almost surely convergent integrals of the form $I:=\int\_0^\infty g(\xi\_t) dt$, where $g$ is a deterministic function. We give sufficient conditions ensuring that $I$ has no atoms, and under further conditions derive that $I$ has a Lebesgue density. The results are also extended to certain integrals of the form $\int\_0^\infty g(\xi\_t) dY\_t$, where $Y$ is an almost surely strictly increasing stochastic process, independent of $\xi$.

Abstract

Let $(\xi,\eta)$ be a bivariate L\'evy process such that the integral $\int\_0^\infty e^{-\xi\_{t-}} d\eta\_t$ converges almost surely. We characterise, in terms of their \LL measures, those L\'evy processes for which (the distribution of) this integral has atoms. We then turn attention to almost surely convergent integrals of the form $I:=\int\_0^\infty g(\xi\_t) dt$, where $g$ is a deterministic function. We give sufficient conditions ensuring that $I$ has no atoms, and under further conditions derive that $I$ has a Lebesgue density. The results are also extended to certain integrals of the form $\int\_0^\infty g(\xi\_t) dY\_t$, where $Y$ is an almost surely strictly increasing stochastic process, independent of $\xi$.

Statistics

Citations

23 citations in Web of Science®
21 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:29 May 2013 15:19
Last Modified:07 Dec 2017 21:14
Publisher:Springer
ISSN:0075-8434
Publisher DOI:https://doi.org/10.1007/978-3-540-77913-1_6
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2483729
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1180.60042

Download

Full text not available from this repository.
View at publisher